Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Hausdorff dimension of biaccessible angles for quadratic polynomials

Tom 238 / 2017

Henk Bruin, Dierk Schleicher Fundamenta Mathematicae 238 (2017), 201-239 MSC: Primary 37F20; Secondary 37B10, 37E25, 37E45, 37F50. DOI: 10.4064/fm276-6-2016 Opublikowany online: 10 May 2017

Streszczenie

A point $c$ in the Mandelbrot set is called biaccessible if two parameter rays land at $c$. Similarly, a point $x$ in the Julia set of a polynomial $z \mapsto z^2+c$ is called biaccessible if two dynamic rays land at $x$. In both cases, we say that the external angles of these two rays are biaccessible as well.

We describe a purely combinatorial characterization of biaccessible (both dynamic and parameter) angles, and use it to give detailed estimates of the Hausdorff dimension of the set of biaccessible angles.

Autorzy

  • Henk BruinFaculty of Mathematics
    University of Vienna
    Oskar-Morgenstern-Platz 1
    1090 Wien, Austria
    e-mail
  • Dierk SchleicherJacobs University Bremen
    Research I
    P.O. Box 750 561
    D-28725 Bremen, Germany
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek